Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 26, 2015, 12:08 AM MDT for Hamilton County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 12:08 AM MDT (06:08 UTC)
- Expired
- Jun 26, 2015, 12:43 AM MDT
- In force
- 35 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hamilton County, KS
The radar
The Goodland radar (KGLD), 141 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS53 KDDC 260608
SVRDDC
KSC075-260715-
/O.NEW.KDDC.SV.W.0178.150626T0608Z-150626T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1208 AM MDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 115 AM MDT
* AT 1208 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH
OF SYRACUSE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND COOLIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3826 10204 3826 10157 3785 10157 3787 10204
TIME...MOT...LOC 0608Z 262DEG 22KT 3812 10179
HAIL...1.00IN
WIND...60MPH
$$
RBURG2 follow-up statements
977
WWUS53 KDDC 260624
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1224 AM MDT FRI JUN 26 2015
KSC075-260715-
/O.CON.KDDC.SV.W.0178.000000T0000Z-150626T0715Z/
HAMILTON KS-
1224 AM MDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR HAMILTON COUNTY...
AT 1223 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
SYRACUSE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND COOLIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3826 10204 3826 10157 3785 10157 3787 10204
TIME...MOT...LOC 0623Z 270DEG 25KT 3812 10170
HAIL...1.25IN
WIND...60MPH
$$
RBURG694
WWUS53 KDDC 260643
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1243 AM MDT FRI JUN 26 2015
KSC075-260652-
/O.CAN.KDDC.SV.W.0178.000000T0000Z-150626T0715Z/
HAMILTON KS-
1243 AM MDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3826 10204 3826 10157 3785 10157 3787 10204
TIME...MOT...LOC 0641Z 262DEG 22KT 3815 10142
$$
RBURGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:40 PM MDT, 28 minutes earlier.
Area forecast discussion, Jun 25, 11:40 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1240 AM CDT FRI JUN 26 2015 ...UPDATED AVIATION SECTION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 341 PM CDT THU JUN 25 2015 TIMING, LOCATION, AND STRENGTH OF A MESOSCALE CONVECTIVE SYSTEM (MCS) TONIGHT ARE THE MAIN CHALLENGES. ON THE SYNOPTIC SCALE, A NORTHWEST FLOW MID TROPOSPHERIC PATTERN CONTINUED ACROSS THE NORTHERN HIGH PLAINS, WITH A SOMEWHAT COHERENT SHORTWAVE TROUGH INDICATED BY AFTERNOON WATER VAPOR LOOP OVER NORTHEASTERN WYOMING. WITHIN THE FAVORABLE ASCENT REGION AHEAD OF THIS WAVE, THERE WAS A SMALL MCS MOVING SOUTHEAST ACROSS THE WESTERN NEBRASKA SANDHILLS WHERE VERY LARGE HAIL WAS BEING REPORTED EARLY IN THE AFTERNOON. BOTH OF THE NCEP WRF MODELS (THE ARW CORE AND THE NMMB CORE) HAVE A FAIRLY GOOD 9-HR FORECAST VALID 21Z OF THE AFOREMENTIONED MCS, SO THE OFFICIAL FORECAST WILL REFLECT THIS MODEL SOLUTION. INITIALLY, WE WILL SEE SOME SURFACE-BASED CONVECTION DEVELOP ALONG THE SURFACE FRONT ACROSS FAR SOUTHWEST KANSAS AFTER 21Z. THIS CONVECTION IS NOT EXPECTED TO BECOME SEVERE GIVEN THE LACK OF DEEP LAYER SHEAR. ANOTHER FAIRLY LARGE MCS WILL LIKELY DEVELOP LATER TONIGHT SOMEWHERE ACROSS FAR SOUTHWEST NEBRASKA AND NORTHEAST COLORADO...PERHAPS A SOUTHWESTWARD EXTENSION OF THE CURRENT MCS. THE TWO NCEP WRF MODELS SHOW A STRONG TO SEVERE MCS MOVING SOUTHEAST IN THE 00-06Z TIME FRAME, REACHING THE WEST CENTRAL KANSAS COUNTIES SOMETIME AFTER 03Z. THE BEST SEVERE WEATHER THREAT WILL BE ALONG AND NORTH OF THE HIGHWAY 96 CORRIDOR GIVEN THE EXPECTED DEMISE OF THE MCS AFTER 06Z OR SO. THAT BEING SAID, THERE WILL BE ENOUGH LIFT FROM A STRONG LOW LEVEL JET LATE TONIGHT TO SUSTAIN AN MCS. THE LIMITING FACTOR SUSTAINING A MCS AFTER 06Z WILL BE CONVECTION MOVING INTO A MORE STABLE MIDDLE TROPOSPHERE ALONG WITH WEAKER DEEP SHEAR. WE WILL HAVE HIGHEST POPS IN THE 03-06Z TIME FRAME ACROSS MAINLY WEST CENTRAL KANSAS, EAST OF HIGHWAY 283 (LIKELY POPS), BUT WE WILL DECREASE POPS IN THE 06-12Z TIME FRAME WITH THE BEST PROBABILITY THAT THE MCS WILL ENTER A DECAYING MODE AS IT ENTERS SOUTH CENTRAL/SOUTHWEST KANSAS DURING THIS TIME FRAME. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 147 PM CDT THU JUN 25 2015 PLEASANT HIGH TEMPERATURES STILL EXPECTED ON SATURDAY WITH VALUES IN THE MID 80S. NO PRECIPITATION IS EXPECTED. ON SUNDAY WE WILL GET WEAK LOW LEVEL WARM AIR ADVECTION WITH HIGHS IN THE LOW 90S. THERE IS ONLY A SLIGHT CHANCE OF STORMS ALONG A PASSING WEAK FRONT, BUT MOISTURE IS FAIRLY LIMITED. SUMMER WEATHER WILL CONTINUE INTO THE NEXT BUSINESS WEEK WITH 90S CONTINUING. THERE MAYBE A CHANCE OF STORMS MID TO LATE WEEK AS WEAK WAVES MOVE IN THE NORTHWEST FLOW ALOFT. THE SUPERBLEND POPS LOOK FINE FOR NOW, WHICH HAS SLIGHT TO CHANCE VALUES WEDNESDAY ONWARD. LOWS WILL CONTINUE TO BE MILD AND IN THE 60S AND 70S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1233 AM CDT FRI JUN 26 2015 SCATTERED THUNDERSTORMS CURRENTLY NORTH OF THE TAF SITES IS EXPECTED TO CONTINUE TO MOVE SOUTH. THESE STORMS ARE EXPECTED TO DECREASE IN INTENSITY AS THE NIGHT PROGRESSES BUT SOME RAIN IS EXPECTED OVER THE DDC AND GCK TERMINALS WITHIN THE NEXT COUPLE OF HOURS. THE HYS TERMINAL MAY MISS OUT ON THE RAIN AND LOWERED VISIBILITIES AND HAVE ONLY INCLUDED A VCTS. WINDS WILL GENERALLY BE FROM THE NORTH AROUND 10 KNOTS WITH THE EXCEPTION OF WHEN THE TERMINAL IS CLOSE TO A THUNDERSTORM WHEN GUSTS ABOVE 25 KNOTS WILL BE POSSIBLE. WINDS INCREASE BY LATE TOMORROW MORNING AS THE ATMOSPHERE MIXES AND THE PRESSURE GRADIENT TIGHTENS. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 87 62 92 / 0 0 0 10 GCK 61 87 63 92 / 0 10 0 10 EHA 61 88 64 92 / 10 10 10 10 LBL 62 87 65 92 / 10 10 10 10 HYS 60 85 63 93 / 0 10 0 10 P28 62 87 63 93 / 0 0 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...UMSCHEID LONG TERM...SUGDEN AVIATION...HOVORKA_42
Hazardous weather outlook, Jun 25, 3:49 PM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 449 PM CDT THU JUN 25 2015 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 449 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT. DISCUSSION...STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A BETTER CHANCE FOR STRONG THUNDERSTORMS WILL OCCUR AFTER MIDNIGHT. THE MAIN HAZARD THIS EVENING WILL BE WIND GUSTS UP TO 60 MPH AND QUARTER SIZE HAIL. AFTER MIDNIGHT THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAINFALL, WIND GUSTS OF 60 MPH, AND NICKEL SIZE HAIL. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DISCUSSION...A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE TUESDAY INTO WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... NO HAZARDS. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED EARLY TONIGHT ACROSS SOUTHWEST AND NORTH CENTRAL KANSAS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, Jun 25, 9:40 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1040 PM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TORNADO 9 ENE KALVESTA 38.08N 100.11W
06/25/2015 HODGEMAN KS LAW ENFORCEMENT
0606 PM HAIL CIMARRON 37.81N 100.35W
06/25/2015 E0.75 INCH GRAY KS EMERGENCY MNGR
0606 PM TORNADO 5 ENE KALVESTA 38.07N 100.18W
06/25/2015 HODGEMAN KS LAW ENFORCEMENT
LANDSPOUT TORNADO
0645 PM HAIL 5 SSE CIMARRON 37.74N 100.31W
06/25/2015 E3.00 INCH GRAY KS PUBLIC
0648 PM HAIL 5 NNW THE HAGGARD ELEV 37.69N 100.33W
06/25/2015 E1.00 INCH GRAY KS TRAINED SPOTTER
THERE WAS A LOT OF DIME HAIL.
0702 PM HAIL 4 NNW THE HAGGARD ELEV 37.66N 100.33W
06/25/2015 E1.00 INCH GRAY KS PUBLIC
0715 PM HAIL 2 NE THE HAGGARD ELEV 37.64N 100.27W
06/25/2015 E0.75 INCH GRAY KS PUBLIC
WINDS GUSTED TO NEAR 50 MPH.
0718 PM TSTM WND DMG 3 WNW THE HAGGARD ELEV 37.64N 100.34W
06/25/2015 GRAY KS EMERGENCY MNGR
AN IRRIGATION CIRCLE WAS BLOWN DOWN.
0730 PM HAIL 5 WNW THE HAGGARD ELEV 37.65N 100.38W
06/25/2015 E0.88 INCH GRAY KS PUBLIC
0740 PM HAIL 6 ENE ASH VALLEY 38.34N 99.11W
06/25/2015 E1.00 INCH PAWNEE KS PUBLIC
0741 PM HAIL MONTEZUMA 37.59N 100.45W
06/25/2015 E0.75 INCH GRAY KS TRAINED SPOTTER
0749 PM HAIL 2 W MONTEZUMA 37.59N 100.48W
06/25/2015 E1.00 INCH GRAY KS PUBLIC
0755 PM TSTM WND GST 7 N MISSLER 37.42N 100.42W
06/25/2015 E60 MPH MEADE KS PUBLIC
A 2 INCH TREE BRANCH WAS BROKEN.
0830 PM HAIL 9 NNW MISSLER 37.43N 100.51W
06/25/2015 E1.00 INCH MEADE KS PUBLIC
0845 PM HAIL 7 NW MISSLER 37.39N 100.53W
06/25/2015 E0.88 INCH MEADE KS PUBLIC
&&
LEELocal storm report, Jun 25, 9:54 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1054 PM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TORNADO 5 ENE KALVESTA 38.07N 100.18W
06/25/2015 HODGEMAN KS LAW ENFORCEMENT
LANDSPOUT TORNADO
0606 PM HAIL CIMARRON 37.81N 100.35W
06/25/2015 E0.75 INCH GRAY KS EMERGENCY MNGR
0645 PM HAIL 5 SSE CIMARRON 37.74N 100.31W
06/25/2015 E3.00 INCH GRAY KS PUBLIC
0648 PM HAIL 5 NNW THE HAGGARD ELEV 37.69N 100.33W
06/25/2015 E1.00 INCH GRAY KS TRAINED SPOTTER
THERE WAS A LOT OF DIME HAIL.
0702 PM HAIL 4 NNW THE HAGGARD ELEV 37.66N 100.33W
06/25/2015 E1.00 INCH GRAY KS PUBLIC
0715 PM HAIL 2 NE THE HAGGARD ELEV 37.64N 100.27W
06/25/2015 E0.75 INCH GRAY KS PUBLIC
WINDS GUSTED TO NEAR 50 MPH.
0718 PM TSTM WND DMG 3 WNW THE HAGGARD ELEV 37.64N 100.34W
06/25/2015 GRAY KS EMERGENCY MNGR
AN IRRIGATION CIRCLE WAS BLOWN DOWN.
0725 PM HAIL 6 ENE ASH VALLEY 38.34N 99.11W
06/25/2015 E1.25 INCH PAWNEE KS PUBLIC
0730 PM HAIL 5 WNW THE HAGGARD ELEV 37.65N 100.38W
06/25/2015 E0.88 INCH GRAY KS PUBLIC
0740 PM HAIL 6 ENE ASH VALLEY 38.34N 99.11W
06/25/2015 E1.00 INCH PAWNEE KS PUBLIC
0741 PM HAIL MONTEZUMA 37.59N 100.45W
06/25/2015 E0.75 INCH GRAY KS TRAINED SPOTTER
0749 PM HAIL 2 W MONTEZUMA 37.59N 100.48W
06/25/2015 E1.00 INCH GRAY KS PUBLIC
0755 PM TSTM WND GST 7 N MISSLER 37.42N 100.42W
06/25/2015 E60 MPH MEADE KS PUBLIC
A 2 INCH TREE BRANCH WAS BROKEN.
0800 PM HAIL 6 NE ASH VALLEY 38.36N 99.14W
06/25/2015 E1.75 INCH RUSH KS PUBLIC
0830 PM HAIL 9 NNW MISSLER 37.43N 100.51W
06/25/2015 E1.00 INCH MEADE KS PUBLIC
0845 PM HAIL 7 NW MISSLER 37.39N 100.53W
06/25/2015 E0.88 INCH MEADE KS PUBLIC
0850 PM HAIL 4 NNW FRIZELL 38.22N 99.23W
06/25/2015 E1.25 INCH PAWNEE KS PUBLIC
&&
LEELocal storm report, Jun 25, 9:58 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1058 PM CDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TORNADO 9 ENE KALVESTA 38.08N 100.11W
06/25/2015 HODGEMAN KS LAW ENFORCEMENT
0606 PM TORNADO 5 ENE KALVESTA 38.07N 100.18W
06/25/2015 HODGEMAN KS LAW ENFORCEMENT
LANDSPOUT TORNADO
0606 PM HAIL CIMARRON 37.81N 100.35W
06/25/2015 E0.75 INCH GRAY KS EMERGENCY MNGR
0645 PM HAIL 5 SSE CIMARRON 37.74N 100.31W
06/25/2015 E3.00 INCH GRAY KS PUBLIC
0648 PM HAIL 5 NNW THE HAGGARD ELEV 37.69N 100.33W
06/25/2015 E1.00 INCH GRAY KS TRAINED SPOTTER
THERE WAS A LOT OF DIME HAIL.
0702 PM HAIL 4 NNW THE HAGGARD ELEV 37.66N 100.33W
06/25/2015 E1.00 INCH GRAY KS PUBLIC
0715 PM HAIL 2 NE THE HAGGARD ELEV 37.64N 100.27W
06/25/2015 E0.75 INCH GRAY KS PUBLIC
WINDS GUSTED TO NEAR 50 MPH.
0718 PM TSTM WND DMG 3 WNW THE HAGGARD ELEV 37.64N 100.34W
06/25/2015 GRAY KS EMERGENCY MNGR
AN IRRIGATION CIRCLE WAS BLOWN DOWN.
0725 PM HAIL 6 ENE ASH VALLEY 38.34N 99.11W
06/25/2015 E1.25 INCH PAWNEE KS PUBLIC
0730 PM HAIL 5 WNW THE HAGGARD ELEV 37.65N 100.38W
06/25/2015 E0.88 INCH GRAY KS PUBLIC
0740 PM HAIL 6 ENE ASH VALLEY 38.34N 99.11W
06/25/2015 E1.00 INCH PAWNEE KS PUBLIC
0741 PM HAIL MONTEZUMA 37.59N 100.45W
06/25/2015 E0.75 INCH GRAY KS TRAINED SPOTTER
0749 PM HAIL 2 W MONTEZUMA 37.59N 100.48W
06/25/2015 E1.00 INCH GRAY KS PUBLIC
0755 PM TSTM WND GST 7 N MISSLER 37.42N 100.42W
06/25/2015 E60 MPH MEADE KS PUBLIC
A 2 INCH TREE BRANCH WAS BROKEN.
0800 PM HAIL 6 NE ASH VALLEY 38.36N 99.14W
06/25/2015 E1.75 INCH RUSH KS PUBLIC
0830 PM HAIL 9 NNW MISSLER 37.43N 100.51W
06/25/2015 E1.00 INCH MEADE KS PUBLIC
0845 PM HAIL 7 NW MISSLER 37.39N 100.53W
06/25/2015 E0.88 INCH MEADE KS PUBLIC
0850 PM HAIL 4 NNW FRIZELL 38.22N 99.23W
06/25/2015 E1.25 INCH PAWNEE KS PUBLIC
&&
LEESpecial weather statement, Jun 25, 11:04 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1204 AM CDT FRI JUN 26 2015
KSZ061-074-260545-
HAMILTON KS-STANTON KS-
1204 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON AND STANTON COUNTIES
UNTIL 1245 AM CDT/1145 PM MDT/...
AT 1203 AM CDT /1103 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTH OF HOLLY...OR 9 MILES SOUTHWEST OF
COOLIDGE...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...JOHNSON CITY...MANTER AND COOLIDGE.
LAT...LON 3826 10204 3826 10156 3765 10156 3741 10179
3760 10204
TIME...MOT...LOC 0503Z 301DEG 23KT 3793 10211
RBURGSpecial weather statement, Jun 25, 11:27 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1227 AM CDT FRI JUN 26 2015 KSZ043-260630- SCOTT KS- 1227 AM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 130 AM CDT... AT 1226 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF RUSSELL SPRINGS...MOVING SOUTHEAST AT 45 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTT CITY...SCOTT STATE LAKE...MODOC AND SHALLOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3870 10083 3830 10070 3829 10112 3870 10113 TIME...MOT...LOC 0526Z 331DEG 39KT 3873 10119 RBURG
Special weather statement, Jun 25, 11:57 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1157 PM MDT THU JUN 25 2015 KSZ061-260645- HAMILTON KS- 1157 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 1245 AM MDT... AT 1157 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF COOLIDGE...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SYRACUSE AND COOLIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3826 10204 3826 10157 3787 10155 3789 10204 TIME...MOT...LOC 0557Z 271DEG 11KT 3810 10192 RBURG
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:01 PM MDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 26 min |
| Jun 25, 6:29 PM MDT | Special Weather Statement | DDC | Gray | 46 min |
| Jun 25, 6:32 PM MDT | Special Weather Statement | DDC | Barton | 43 min |
| Jun 25, 6:35 PM MDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 42 min |
| Jun 25, 6:39 PM MDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 27 min |
| Jun 25, 6:52 PM MDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 53 min |
| Jun 25, 7:04 PM MDT | Special Weather Statement | DDC | Meade | 41 min |
| Jun 25, 7:16 PM MDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 44 min |
| Jun 25, 7:31 PM MDT | Special Weather Statement | DDC | Grant | 44 min |
| Jun 25, 7:34 PM MDT | Special Weather Statement | DDC | Pawnee | 41 min |
| Jun 25, 7:46 PM MDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 44 min |
| Jun 25, 8:50 PM MDT | Special Weather Statement | DDC | Seward, Stevens | 40 min |
| Jun 25, 11:04 PM MDT | Special Weather Statement | DDC | Hamilton, Stanton | 41 min |
| Jun 25, 11:27 PM MDT | Special Weather Statement | DDC | Scott | 63 min |
| Jun 25, 11:57 PM MDT | Special Weather Statement | DDC | Hamilton | 48 min |
| Jun 26, 12:05 AM MDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny, Scott | 34 min |
| Jun 26, 12:33 AM MDT | Special Weather Statement | DDC | Finney, Kearny | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.